Is period disruption normal after the morning after pill?

I recently had to take the morning after pill twice in one cycle due to two unfortunate accidents within a week of each other. Afterwards my period came on time and lasted for the normal length - however, after a few days I got what seems like another period (slightly lighter than usual) that has lasted over a week and doesn't seem to be ending. I assumed this was because of the two pills but am now really worried about it! - on the few days off however I did have a colposcopy smear, and the next period started the same night. Could this have anything to do with it?

1 Reply

  • All can cause funny bleeding so don't worry. It's always important to do a pregnancy test 3 weeks after the lat time you had sex to rule out pregnancy, because periods can go a bit strange after the morning after pill.

    Worth getting an sti check and maybe chat about more robust contraception at a sexual health clinic (they can do a pregnancy test too)

You may also like...